# SDR USAA2014040900006

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 44,533 hours, 16,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY EXIT LIGHT LENS AT SEAT 9A IS MISSING.  INSTALLED RED EMERGENCY EXIT LIGHT LENS AT SEAT 9A.
